# SDR GAIA05027ST

- Difficulty date: October 27, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK A 1 INCH CRACK WAS FOUND ON THE FUSELAGE SKIN AT STA 530 STRINGER 26R ON THE LAP SEAM BELOW THE C-1 CARGO DOOR.  THE SKIN WAS REPAIRED IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
